English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Nonlinear evolution of TID's spectra in the auroral ionosphere

Ma, S. Y., Zu, J. S., & Schlegel, K. (1993). Nonlinear evolution of TID's spectra in the auroral ionosphere. Acta Geophysica Sinica, 36, 699-709.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0014-E37B-1 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0014-E37C-0
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Ma, S. Y., Author
Zu, J. S., Author
Schlegel, K.1, Author              
Affiliations:
1MPI for Aeronomy, Max Planck Institute for Solar System Research, Max Planck Society, ou_1832291              

Content

show

Details

show
hide
Language(s):
 Dates: 1993
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: BibTex Citekey: Ma:1993-033
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Acta Geophysica Sinica
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 36 Sequence Number: - Start / End Page: 699 - 709 Identifier: -